# SDR 04FDEA00732

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: ARC2177
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP - FLAP SPINDLE CARRIAGE SUPPORT FITTING CORROSION REPAIR P/N ARC2177.  COMPLIED WITH EA 8-5750-75125.
